Actos

jbc9
By jbc9 Latest Reply 2010-08-29 07:29:17 -0500
Started 2010-08-28 19:05:47 -0500

I have been on Actos for 4 months and the dr. just took me off of it to see if it is causing my problems. I am wondering how others on here have done taking this medication.
I am new to this site so thank you for any information.

Tags: m

3 replies

Gabby
GabbyPA 2010-08-29 07:29:17 -0500 Report

Hi JBC9 and welcome to the site. We are glad you found us and hope that you find the answers you are seeking. Good to have you here.

Actos is a very tricky drug. It helps lower your levels, but it also has some pretty serious side effects. Here is a recent discussion on it that might enlighten you. Lot's of people shared their experiences with this drug.
http://www.diabeticconnect.com/discussions/7971-my-night-mare-is-back

Here is a link to a whole slew of articles on Actos and it's comparisons to other similar drugs.
http://www.diabeticconnect.com/news-articles?query=actos

monkeymama
monkeymama 2010-08-28 20:23:38 -0500 Report

I was on Actos for a short while but my body began rejecting it. My dad is on this now and it has done wonders for his diabetes. He went from a BG of over 300 and now at a stable normal. It just kind of depends on the individuals body and how it responds. I was having a lot of issues with being on orals. I was either getting a bad reaction from it or not long after being on something my body would begin to reject it. That is why I turned to a different form of managing my BG; insulin. I hope though they can figure this out for you. Best of wishes!

slcook
slcook 2010-08-28 19:18:31 -0500 Report

I could not take actos, I beleive they gave me flu like symptoms. Can't emember. There was three That made me feel worse than I did before I started them. Know the names when I see them. I am new o this site also,

good luck. Sharon